Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My experience with Lexapro

Posted by Tama on December 27, 2002, at 21:26:20

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I have been on Lexapro for 5 weeks now. I sleep way too sound. I can't get up in the morning. Sometimes it seems like I am awake but can't move. I am very tired, have gained weight. I do seem to be less irritable and less anxious. Maybe the sleep side effects and weight gain are due to the winter season. I just hate being tired and wanting to sleep all the time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tama thread:109458
URL: http://www.dr-bob.org/babble/20021223/msgs/133428.html